Hiep Han
Hiep Han
Verified email at usach.cl
Title
Cited by
Cited by
Year
On perfect matchings in uniform hypergraphs with large minimum vertex degree
H Hn, Y Person, M Schacht
SIAM Journal on Discrete Mathematics 23 (2), 732-748, 2009
1072009
Dirac-type results for loose Hamilton cycles in uniform hypergraphs
H Hn, M Schacht
Journal of Combinatorial Theory, Series B 100 (3), 332-346, 2010
722010
Weak quasi‐randomness for uniform hypergraphs
D Conlon, H Hn, Y Person, M Schacht
Random Structures & Algorithms 40 (1), 1-38, 2012
552012
Minimum vertex degree conditions for loose Hamilton cycles in 3-uniform hypergraphs
E Bu, H Hn, M Schacht
Journal of Combinatorial Theory, Series B 103 (6), 658-678, 2013
452013
Blow-up lemmas for sparse graphs
P Allen, J Bttcher, H Hn, Y Kohayakawa, Y Person
arXiv preprint arXiv:1612.00622, 2016
392016
Quasi-randomness and algorithmic regularity for graphs with general degree distributions
N Alon, A Coja-Oghlan, H Hn, M Kang, V Rdl, M Schacht
SIAM Journal on Computing 39 (6), 2336-2362, 2010
362010
Powers of Hamilton cycles in pseudorandom graphs
P Allen, J Bttcher, H Hn, Y Kohayakawa, Y Person
Combinatorica 37 (4), 573-616, 2017
192017
Quasirandomness in hypergraphs
E Aigner-Horev, D Conlon, H Hn, Y Person, M Schacht
Electronic Notes in Discrete Mathematics 61, 13-19, 2017
192017
Erdős–Ko–Rado for random hypergraphs: asymptotics and stability
MM Gauy, H Han, IC Oliveira
Combinatorics, Probability and Computing 26 (3), 406-422, 2017
142017
Maximum number of sum-free colorings in finite abelian groups
H Hn, A Jimnez
Israel Journal of Mathematics 226 (2), 505-534, 2018
112018
Improved bound on the maximum number of clique-free colorings with two and three colors
H Hàn, A Jimnez
SIAM Journal on Discrete Mathematics 32 (2), 1364-1368, 2018
92018
A sharp threshold for van der Waerden's theorem in random subsets
E Friedgut, H Hn, Y Person, M Schacht
arXiv preprint arXiv:1512.05921, 2015
92015
Almost partitioning 2‐colored complete 3‐uniform hypergraphs into two monochromatic tight or loose cycles
S Bustamante, H Hn, M Stein
Journal of Graph Theory 91 (1), 5-15, 2019
82019
Quasi-randomness and algorithmic regularity for graphs with general degree distributions
N Alon, A Coja-Oghlan, H Hn, M Kang, V Rdl, M Schacht
International Colloquium on Automata, Languages, and Programming, 789-800, 2007
82007
Factors and loose Hamilton cycles in sparse pseudo-random hypergraphs
H Hn, J Han, P Morris
Proceedings of the Fourteenth Annual ACM-SIAM Symposium on Discrete…, 2020
72020
Maximum number of triangle-free edge colourings with five and six colours
F Botler, J Corsten, A Dankovics, N Frankl, H Hn, A Jimnez, J Skokan
Acta Mathematica Universitatis Comenianae 88 (3), 495-499, 2019
52019
Note on strong refutation algorithms for random k-SAT formulas
H Hn, Y Person, M Schacht
Electronic Notes in Discrete Mathematics 35, 157-162, 2009
52009
Quasi-random words and limits of word sequences
H Hn, M Kiwi, M Pavez-Sign
Latin American Symposium on Theoretical Informatics, 491-503, 2021
42021
Extremal results for odd cycles in sparse pseudorandom graphs
E Aigner-Horev, H Hn, M Schacht
Combinatorica 34 (4), 379-406, 2014
42014
Note on forcing pairs
H Hn, Y Person, M Schacht
Electronic Notes in Discrete Mathematics 38, 437-442, 2011
42011
The system can't perform the operation now. Try again later.
Articles 1–20